# SDR DXTA2023030781760

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Rkwell 700
- Aircraft serial: 7000058
- Aircraft time: 1,547 hours, 859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008118
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMER LIGHTS INOP. IN "ON" POSITION, ISLE LIGHTS ARE THE ONLY LIGHTS THAT COME ON AND ARE DIM. IN "ARM" POSITION, NO EMER LIGHTS COME ON.///SIGN-OFF///REMOVED AND REPLACED EMERGENCY BATTERY PN CBS28-1 IAW CESSNA 700 AMM 30-50-00.  OPS CHECK GOOD.
